# SDR HNAA2012121401106

- Difficulty date: December 14, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 59,546 hours, 66,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 82410136003
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT SWITCH BROKEN.  R & R SWITCH.  OPS CHECKED GOOD.
